# SDR HNA2008F00024

- Difficulty date: June 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 180140
- Part serial: 18911
- Condition: Burned
- Location: Galley
- Part time: 34,796 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT JUG IN WARMER NR 1 HAS BURNING SMELL.  REPLACED HOT JUG.  FOUND ONE BURNED PIN IN OLD JUG.  (K)-
